# SDR RAIA00202051

- Difficulty date: February 9, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 12,402 hours, 13,656 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23095002
- Part serial: 95091
- Condition: Failed
- Part time: 9,576 hours, 9,433 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

5520-STL- LEFT GENERATOR FELL OFF LINE DURING TAXI. MAINTENANCE REMOVED AND REPLACED THE LEFT STARTER GENERATOR, OPS CK OK.
